Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 213–214 (Mi umn1068)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The geometry of hypersurfaces of quasi-Kählerian manifolds

V. F. Kirichenko, L. V. Stepanova

Moscow State Pedagogical University

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 440–441

Bibliographic databases:

MSC: 53C55, 53C26, 53B35, 53C25
Received: 04.11.1994

Citation: V. F. Kirichenko, L. V. Stepanova, “The geometry of hypersurfaces of quasi-Kählerian manifolds”, Uspekhi Mat. Nauk, 50:2(302) (1995), 213–214; Russian Math. Surveys, 50:2 (1995), 440–441

Citation in format AMSBIB
\Bibitem{KirSte95}
\by V.~F.~Kirichenko, L.~V.~Stepanova
\paper The geometry of hypersurfaces of quasi-K\"ahlerian manifolds
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn1068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339272}
\zmath{https://zbmath.org/?q=an:0866.53042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..440K}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 440--441
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000011}


Linking options:
  • http://mi.mathnet.ru/eng/umn1068
  • http://mi.mathnet.ru/eng/umn/v50/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Banaru, “O tipovom chisle slabo kosimplekticheskikh giperpoverkhnostei priblizhenno kelerovykh mnogoobrazii”, Fundament. i prikl. matem., 8:2 (2002), 357–364  mathnet  mathscinet  zmath
    2. M. B. Banaru, “Two theorems on cosymplectic hypersurfaces of six-dimensional Hermitian submanifolds of the Cayley algebra”, Russian Math. (Iz. VUZ), 46:1 (2002), 7–10  mathnet  mathscinet  zmath  elib
    3. M. B. Banaru, “The type number of the cosymplectic hypersurfaces of 6-dimensional Hermitian submanifolds of the Cayley algebra”, Siberian Math. J., 44:5 (2003), 765–773  mathnet  crossref  mathscinet  zmath  isi
    4. M. B. Banaru, “On skew-symplectic hypersurfaces of six-dimensional Kählerian submanifolds of the Cayley algebra”, Russian Math. (Iz. VUZ), 47:7 (2003), 60–63  mathnet  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:81
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022